# SDR CA080228003

- Difficulty date: February 15, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 18279018
- Condition: Failed
- Part time: 12,421 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(CAN) DURING CLIMB, CREW NOTICED A SMELL OF SMOKE IN THE FLIGHT DECK. CREW DONNED OXYGEN MASKS AND COMPLETED THE (OXYGEN DRILL). UNSCHEDULED LANDING COMPLETED. ENGINEERING ONSITE INVESTIGATION CONFIRMED FAILURE OF THE AFT AIR CYCLE MACHINE (ACM). THE AFT ACM WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT. ACM HAS BEEN DISPATCHED TO THE MFG FOR REPAIR/OVERHAUL WITH A REQUEST TO PROVIDE A STRIP REPORT. (TC NR 20080228003)
